Alert archive / Florida / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 89, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 24, 2020, 3:13 AM EDT for Alachua County, Bradford County, Florida. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2020, 3:13 AM EDT (07:13 UTC)
- Expired
- Apr 24, 2020, 3:30 AM EDT
- In force
- 17 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Alachua County, FL, Bradford County, FL
The radar
The Jacksonville radar (KJAX), 92 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 1:57 AM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 960 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 2:33 AM EDT, 40 minutes earlier.
Area forecast discussion, Apr 24, 2:33 AM EDT, 40 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
233 AM EDT Fri Apr 24 2020
.Short Term.../through Sunday/...
A wave of low pressure will move northeast from the gulf this
morning, and across NE FL, with potential for strong to severe
storms, with tornadoes possible. The area of focus with this
feature will move east southeast through the morning. The surface
cold front will move southeast into SE GA this afternoon. While
the main convective area Today will be across NE FL, expect a line
to develop on the front itself during the afternoon. As the cold
front weakens and moves SE, the precipitation chances will
decrease Tonight. Another cold front will move east across the
region late Saturday into Saturday night. A secondary front will
move SE across area Sunday. Best chance for precipitation with the
two fronts Saturday into Sunday will be across NE FL, but that
chance will be on the low side.
Temperatures will be near normal Today, well above normal for
Saturday, then a little above normal Sunday.
&&
.Long Term.../Sunday night through Friday/...
High pressure will build from the west northwest Sunday night into
Monday, with dry weather and mainly clear skies expected. This trend
will continue Monday night into Tuesday, as the high builds more
toward the northeast then east. The high will move further to the
east Wednesday, as a cold front approaches from the northwest. This
front is expected to move southeast across the area Wednesday night
into Thursday morning, with a round of showers and storms expected.
High pressure will build from the west northwest Thursday night into
Friday with a dry period expected with mainly clear skies.
Temperatures will trend below normal early in the week, then above
Wednesday through Friday.
&&
.Marine...
Waves of showers and storms will continue to move northeast across
the region this morning. Cold front will move to the
southeast Tonight. Another cold front will move toward the
region Saturday, then across area Saturday night. A secondary
front will move through Sunday. High pressure will move to the
northwest Sunday night, then to the north Monday night, and to the
east Tuesday. High pressure will move further to the east Wednesday,
as a cold front moves toward the region.
Rip Currents: SE GA: Low risk through Saturday
NE FL: Moderate risk through Saturday
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 80 60 86 62 78 / 30 10 0 10 10
SSI 76 67 83 65 80 / 50 20 0 10 10
JAX 79 66 88 67 84 / 70 10 0 10 10
SGJ 79 68 86 67 84 / 60 10 0 10 20
GNV 78 66 88 66 84 / 70 10 0 10 10
OCF 80 67 87 68 84 / 70 30 0 20 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 10 PM EDT this evening for Waters
from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
NM-Waters from Fernandina Beach to St. Augustine FL from 20
to 60 NM-Waters from St. Augustine to Flagler Beach FL from
20 to 60 NM.
&&In the hours before
Special weather statement, Apr 23, 11:24 PM EDT, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1124 PM EDT Thu Apr 23 2020
FLZ032-033-133-240400-
Coastal St. Johns FL-Clay FL-Inland St. Johns FL-
1124 PM EDT Thu Apr 23 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. JOHNS AND EAST
CENTRAL CLAY COUNTIES UNTIL MIDNIGHT EDT...
* At 1124 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Picolata, or near Green Cove
Springs, moving east at 40 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Green Cove Springs, Fruit Cove, World Golf Village, Nocatee, South
Ponte Vedra, Durbin, Picolata, Switzerland and Guana River State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2989 8166 3006 8172 3012 8154 3010 8154
3011 8144 3015 8144 3018 8132 2997 8125
TIME...MOT...LOC 0324Z 252DEG 36KT 2996 8160
AKLocal storm report, Apr 23, 11:31 PM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1131 PM EDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM FUNNEL CLOUD 1 SSE SUNNYSIDE 31.23N 82.34W
04/23/2020 WARE GA TRAINED SPOTTER
STORM SPOTTER REPORTED NICKEL SIZED HAIL AND
WINDS GUSTS ESTIMATED UP TO 60 MPH, AND A
FUNNEL CLOUD OBSERVED.
0215 PM HAIL WAYCROSS 31.21N 82.35W
04/23/2020 E1.00 INCH WARE GA PUBLIC
PHOTO ON SOCIAL MEDIA SHOWS QUARTER INCH
HAIL ON A PORCH SWING IN WAYCROSS.
0213 PM HAIL WAYCROSS 31.21N 82.36W
04/23/2020 M1.00 INCH WARE GA BROADCAST MEDIA
MEDIA RELAYED A REPORT OF QUARTER SIZE HAIL
OBSERVED IN WAYCROSS.
0208 PM TSTM WND DMG WAHOMA 31.16N 82.42W
04/23/2020 WARE GA PUBLIC
SEVERAL TREES DOWN IN WAHOMA BETWEEN 11TH
AND 15TH STREET. RADAR ESTIMATED TIME.
0205 PM TORNADO 2 SSE WARESBORO 31.22N 82.47W
04/23/2020 WARE GA EMERGENCY MNGR
TORNADO CONFIRMED ALONG CLOUGH BAY RD N.
RADAR ESTIMATED TIME.
0205 PM TORNADO 2 SSE WARESBORO 31.22N 82.47W
04/23/2020 WARE GA EMERGENCY MNGR
TORNADO CONFIRMED ALONG CLOUGH BAY RD N.
RADAR ESTIMATED TIME.
0205 PM TORNADO 2 SSE WARESBORO 31.22N 82.47W
04/23/2020 WARE GA EMERGENCY MNGR
TORNADO CONFIRMED ALONG CLOUGH BAY RD N.
RADAR ESTIMATED TIME.
0219 PM TORNADO 1 E SUNNYSIDE 31.24N 82.32W
04/23/2020 PIERCE GA LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED AN EF0 TORNADO IN
PIERCE COUNTY. THE TORNADO STARTED JUST EAST
OF HIGHWAY 84 AND TRAVELED ALONG ST. JOHNS
CHURCH ROAD AND THEN RIGGINS ROAD AND INTO
THE MARSH NORTHEAST OF RIGGINS ROAD. PATH
LENGTH WAS ABOUT 8.9 MILES AND THE TORNADO
WAS ON THE GROUND FOR ABOUT 9 MINUTES, FROM
2:19 PM TO 2:28 PM. DAMAGE CONSISTED OF
TREES DOWN, BILLBOARDS RIPPED UP, AND ROOF
DAMAGE ALONG THE PATH.
0219 PM TORNADO 1 E SUNNYSIDE 31.24N 82.32W
04/23/2020 PIERCE GA LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED AN EF0 TORNADO IN
PIERCE COUNTY. THE TORNADO STARTED JUST EAST
OF HIGHWAY 84 AND TRAVELED ALONG ST. JOHNS
CHURCH ROAD AND THEN RIGGINS ROAD AND INTO
THE MARSH NORTHEAST OF RIGGINS ROAD. PATH
LENGTH WAS ABOUT 8.9 MILES AND THE TORNADO
WAS ON THE GROUND FOR ABOUT 9 MINUTES, FROM
2:19 PM TO 2:28 PM. DAMAGE CONSISTED OF
TREES DOWN, BILLBOARDS RIPPED UP, AND ROOF
DAMAGE ALONG THE PATH.
0215 PM TSTM WND DMG 2 NNE SUNNYSIDE 31.27N 82.33W
04/23/2020 PIERCE GA PUBLIC
UPROOTED LARGE TREE NEAR BEN JAMES CHURCH
ROAD. REPORTED VIA SOCIAL MEDIA. RADAR
ESTIMATED TIME.
0355 PM TSTM WND GST 3 N COUNTRY CLUB ESTATE 31.25N 81.47W
04/23/2020 M46 MPH GLYNN GA AWOS
AWOS STATION KBQK BRUNSWICK GLYNCO.
0352 PM TSTM WND DMG 2 N JEKYLL ISLAND 31.07N 81.41W
04/23/2020 GLYNN GA BROADCAST MEDIA
BROADCAST MEDIA RELAYED PHOTOS THROUGH
SOCIAL MEDIA OF TREES DOWNED IN JEKYLL
ISLAND. TIME BASED ON RADAR.
0350 PM TSTM WND GST ST. SIMONS 31.18N 81.38W
04/23/2020 M46 MPH GLYNN GA ASOS
MALCOLM MCKINNON AIRPORT ASOS MEASURED A
WIND GUSTS OF 46 MPH.
0348 PM TSTM WND GST 2 S SAINT SIMONS 31.15N 81.38W
04/23/2020 M46 MPH GLYNN GA ASOS
ASOS STATION KSSI BRUNSWICK.
0315 PM TSTM WND GST N BRUNSWICK 31.14N 81.47W
04/23/2020 M44 MPH GLYNN GA AWOS
AWOS SITE AT KBQK MEASURED A PEAK WIND GUST
OF 44 MPH.
0259 PM TORNADO 3 E WAYNESVILLE 31.23N 81.75W
04/23/2020 GLYNN GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS A TORNADO SIGHTED
ALONG HIGHWAY 82 MOVING EAST NEAR THALMANN.
0250 PM HAIL 10 SSE HOMERVILLE 30.91N 82.67W
04/23/2020 E0.25 INCH CLINCH GA EMERGENCY MNGR
ONGOING PEA SIZE HAIL ALONG HWY 441.
0218 PM HAIL 12 SSE HOMERVILLE 30.87N 82.66W
04/23/2020 E0.25 INCH CLINCH GA EMERGENCY MNGR
EMERGENCY MANAGER RELAYED A REPORT OF PEA
SIZE HAIL OBSERVED 10 MILES SOUTH OF
HOMERVILLE NEAR HIGHWAY 441. TIME BASED ON
RADAR.
0145 PM TSTM WND DMG COGDELL 31.16N 82.72W
04/23/2020 CLINCH GA EMERGENCY MNGR
SPORADIC TREES DOWN IN THE COGDELL AREA.
RADAR ESTIMATED TIME.
0133 PM TSTM WND DMG 9 NW DU PONT 31.10N 82.96W
04/23/2020 CLINCH GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED A A HOUSE HAD IT
ROOF TORN OFF AND A TREE FALLEN ON IT. NEAR
THE AREA OF HIGHWAY 221 AND STATE ROAD 168.
TIME BASED ON RADAR.
0133 PM HAIL 9 NW DU PONT 31.10N 82.96W
04/23/2020 M0.70 INCH CLINCH GA EMERGENCY MNGR
CORRECTS PREVIOUS HAIL REPORT FROM 9 NW DU
PONT. EMERGENCY MANAGER RELAYED A REPORT OF
DIME SIZE HAIL NEAR HIGHWAY 221 AND STATE
ROAD 168. TIME BASED ON RADAR.
0133 PM TORNADO 9 NW DU PONT 31.10N 82.96W
04/23/2020 CLINCH GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS MAJOR DAMAGE TO A
HOUSE NEAR THE AREA OF HIGHWAY 221 AND STATE
ROAD 168. TIME BASED ON RADAR.
0133 PM HAIL 9 NW DU PONT 31.10N 82.96W
04/23/2020 NAN INCH CLINCH GA EMERGENCY MNGR
EMERGENCY MANAGER RELAYED A REPORT OF DIME
SIZE HAIL NEAR HIGHWAY 221 AND STATE ROAD
168. TIME BASED ON RADAR.
0133 PM HAIL 9 NNW DU PONT 31.10N 82.94W
04/23/2020 E0.70 INCH CLINCH GA EMERGENCY MNGR
RADAR ESTIMATED TIME.
0133 PM TORNADO 9 NW DU PONT 31.10N 82.96W
04/23/2020 CLINCH GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS MAJOR DAMAGE TO A
HOUSE NEAR THE AREA OF HIGHWAY 221 AND STATE
ROAD 168. TIME BASED ON RADAR.
0131 PM TSTM WND DMG 9 NW DU PONT 31.10N 82.97W
04/23/2020 CLINCH GA EMERGENCY MNGR
TREE DOWN ON HOUSE ALONG LEATHA JONES RD.
RADAR ESTIMATED TIME.
0316 PM FUNNEL CLOUD 8 SW TARBORO 30.95N 81.91W
04/23/2020 CHARLTON GA BROADCAST MEDIA
BROADCAST MEDIA RELAYED A REPORT THROUGH
SOCIAL MEDIA OF A VIDEO SHOWING A FUNNEL
CLOUD ON STATE ROAD 252 NORTH OF HIGHWAY 40.
TIME BASED ON RADAR.
0337 PM TORNADO 6 SE WAVERLY 31.04N 81.65W
04/23/2020 CAMDEN GA TRAINED SPOTTER
A TRAINED WEATHER SPOTTER OBSERVED A TORNADO
AT MILE MARKER 22 ON I-95 NORTH BOUND MOVING
EAST.
0250 PM HAIL 4 N WAYNESVILLE 31.28N 81.78W
04/23/2020 E1.75 INCH BRANTLEY GA FIRE DEPT/RESCUE
GOLF BALL SIZE HAIL ALONG BROWNTOWN ROAD.
RADAR ESTIMATED TIME.
0243 PM HAIL HORTENSE 31.34N 81.96W
04/23/2020 M1.00 INCH BRANTLEY GA BROADCAST MEDIA
BROADCAST MEDIA RELAYED A VIDEO ON SOCIAL
MEDIA OF UP TO QUARTER SIZE HAIL COATING THE
GROUND IN HORTENSE, GA.
0230 PM HAIL 1 SSW HOBOKEN 31.17N 82.14W
04/23/2020 M1.75 INCH BRANTLEY GA EMERGENCY MNGR
EMERGENCY MANAGER RELAYED A REPOT OF QUARTER
TO GOLF BALL SIZED HAIL OBSERVED JUST WEST
OF HOBOKEN. TIME BASED ON RADAR.
0753 PM TSTM WND DMG 4 SW JENNINGS 30.57N 83.16W
04/23/2020 HAMILTON FL 911 CALL CENTER
REPORT OF MULTIPLE TREES DOWN BRINGING DOWN
A POWERLINE AND CAUSING A SMALL FIRE AND
COVERING A ROADWAY NEAR THE INTERSECTION OF
NW COUNTY ROAD 152 AND NW 13TH DRIVE. TIME
BASED ON RADAR.
0911 PM TORNADO 3 N BELL 29.84N 82.87W
04/23/2020 GILCHRIST FL PUBLIC
TRAINED STORM SPOTTER REPORTED A TORNADO
OBSERVED MOVING EAST NEAR US HIGHWAY 129
ABOUT 3 MILES NORTH OF BELL.
0911 PM TORNADO 3 N BELL 29.84N 82.87W
04/23/2020 GILCHRIST FL PUBLIC
TRAINED STORM SPOTTER REPORTED A TORNADO
OBSERVED MOVING EAST NEAR US HIGHWAY 129
ABOUT 3 MILES NORTH OF BELL.
0609 PM HAIL 2 N DURBIN 30.11N 81.46W
04/23/2020 E0.25 INCH DUVAL FL PUBLIC
PUBLIC REPORTED PEA SIZED HAIL IN NOCATEE.
THE HAIL LASTED ABOUT 30 SECONDS.
0510 PM NON-TSTM WND GST 2 WNW FORT CAROLINE 30.40N 81.53W
04/23/2020 E43 MPH DUVAL FL MESONET
OBSERVATION SITE AT BLOUNT ISLAND RECORDED A
WIND GUST OF 43 MPH.
0503 PM NON-TSTM WND GST 4 SSW FORT CAROLINE 30.33N 81.52W
04/23/2020 M40 MPH DUVAL FL PUBLIC
ASOS STATION AT CRAIG MUNICIPAL AIRPORT
MEASURED A WIND GUST OF 40 MPH.
0452 PM NON-TSTM WND DMG 2 SSE ARLINGTON 30.31N 81.59W
04/23/2020 DUVAL FL PUBLIC
PUBLIC REPORT OF A CARPORT FLIPPED AND
TOSSED FROM HIGH WINDS NEAR ATLANTIC BLVD IN
THE GLENLEA SUBDIVISION. SEVEREAL TREE
BRANCHES ALSO BROKEN OFF. TIME BASED ON
RADAR.
&&Special weather statement, Apr 24, 12:54 AM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1254 AM EDT Fri Apr 24 2020
FLZ020-021-240530-
Hamilton FL-Suwannee FL-
1254 AM EDT Fri Apr 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SUWANNEE AND HAMILTON
COUNTIES UNTIL 130 AM EDT...
* At 1253 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Madison, moving east at 45 mph.
* Winds in excess of 40 mph possible with this storm.
* Locations impacted include...
Live Oak, Jasper, Jennings, Suwannee Springs, Suwannee River State
Park, Blue Springs and Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3061 8286 3030 8284 3030 8322 3031 8321
3035 8321 3035 8319 3038 8319 3039 8317
3041 8318 3042 8322 3046 8322 3047 8324
3052 8324 3055 8326 3059 8326 3063 8327
TIME...MOT...LOC 0453Z 265DEG 44KT 3044 8332
ZIBURASpecial weather statement, Apr 24, 2:07 AM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
207 AM EDT Fri Apr 24 2020
FLZ021-240630-
Suwannee FL-
207 AM EDT Fri Apr 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SUWANNEE COUNTY
UNTIL 230 AM EDT...
* At 207 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Obrien, or 10 miles northwest
of Ichetucknee Spring, moving east at 40 mph.
* Small hail and winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Mcalpin, Obrien and Branford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3010 8311 3018 8280 2997 8279 2993 8292
2996 8293 2996 8295 2999 8296 3001 8298
3001 8300 3003 8301 3006 8304 3007 8307
3008 8307 3008 8309
TIME...MOT...LOC 0607Z 251DEG 36KT 3004 8291
ZIBURASpecial weather statement, Apr 24, 2:27 AM EDT, 46 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
227 AM EDT Fri Apr 24 2020
FLZ021-122-222-240715-
Southern Columbia FL-Suwannee FL-Northern Columbia FL-
227 AM EDT Fri Apr 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLUMBIA AND CENTRAL
SUWANNEE COUNTIES UNTIL 315 AM EDT...
* At 226 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Columbia, or 9 miles north of
Ichetucknee Spring, moving east at 25 mph.
* Small hail and winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Lake City, Columbia, Winfield, Suwannee Valley, Mcalpin, Wellborn,
Five Points, Watertown, Lulu and Obrien.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3021 8322 3033 8272 3032 8272 3033 8271
3039 8246 3011 8247 2990 8291 2992 8293
2995 8292 2996 8293 2996 8295 2999 8296
3001 8298 3001 8300 3003 8301 3007 8307
3008 8307 3009 8310
TIME...MOT...LOC 0626Z 254DEG 22KT 3009 8278
ZIBURASpecial weather statement, Apr 24, 2:54 AM EDT, 19 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
254 AM EDT Fri Apr 24 2020
FLZ035-136-236-240730-
Eastern Alachua FL-Western Alachua FL-Gilchrist FL-
254 AM EDT Fri Apr 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ALACHUA COUNTY UNTIL 330
AM EDT...
* At 253 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 10 miles south of High Springs, or
11 miles east of Trenton, moving east at 55 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Gainesville, Alachua, High Springs, Archer, University Of Florida,
Gainesville Airport, Newnans Lake, Newberry and La Crosse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
A Tornado Watch remains in effect until 1100 AM EDT for northern
Florida.
LAT...LON 2982 8266 2988 8238 2986 8230 2985 8230
2984 8228 2985 8226 2983 8219 2955 8224
2954 8265
TIME...MOT...LOC 0653Z 260DEG 49KT 2967 8262
ZIBURAThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 8:26 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton, Suwannee | 64 min |
| Apr 23, 8:50 PM EDT | Tornado Warning | JAX | Alachua, Columbia, Gilchrist, Suwannee | 40 min |
| Apr 23, 8:56 PM EDT | Tornado Warning | JAX | Columbia, Suwannee | 34 min |
| Apr 23, 9:07 PM EDT | Tornado Warning | JAX | Gilchrist | 38 min |
| Apr 23, 9:14 PM EDT | Special Weather Statement | JAX | Nassau | 61 min |
| Apr 23, 9:23 PM EDT | Tornado Warning | JAX | Alachua, Baker, Bradford, Columbia, Union | 52 min |
| Apr 23, 9:34 PM EDT | Tornado Warning | JAX | Alachua, Bradford, Columbia, Gilchrist | 41 min |
| Apr 23, 10:09 PM EDT | Tornado Warning | JAX | Alachua, Bradford, Clay, Union | 36 min |
| Apr 23, 10:11 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Clay, Duval, Nassau, Union | 22 min |
| Apr 23, 10:26 PM EDT | Special Marine Warning | JAX | 40 min | |
| Apr 23, 10:38 PM EDT | Special Weather Statement | JAX | Clay | 52 min |
| Apr 23, 11:24 PM EDT | Special Weather Statement | JAX | Saint Johns | 36 min |
| Apr 24, 12:54 AM EDT | Special Weather Statement | JAX | Hamilton | 36 min |
| Apr 24, 2:07 AM EDT | Special Weather Statement | JAX | Suwannee | 23 min |
| Apr 24, 2:27 AM EDT | Special Weather Statement | JAX | Columbia, Suwannee | 48 min |
| Apr 24, 2:36 AM EDT | Severe Thunderstorm Warning | JAX | Gilchrist | 24 min |
| Apr 24, 2:54 AM EDT | Special Weather Statement | JAX | Alachua | 36 min |
| Apr 24, 3:29 AM EDT | Special Weather Statement | JAX | Marion | 46 min |
| Apr 24, 4:06 AM EDT | Special Weather Statement | JAX | Putnam | 39 min |
| Apr 24, 4:11 AM EDT | Special Marine Warning | JAX | 64 min | |
| Apr 24, 4:15 AM EDT | Severe Thunderstorm Warning | JAX | Putnam, Saint Johns | 45 min |
| Apr 24, 4:21 AM EDT | Special Weather Statement | JAX | Marion | 24 min |
| Apr 24, 4:29 AM EDT | Severe Thunderstorm Warning | JAX | Flagler, Marion, Putnam, Saint Johns | 46 min |
| Apr 24, 4:52 AM EDT | Special Weather Statement | JAX | Marion | 53 min |
| Apr 24, 5:12 AM EDT | Severe Thunderstorm Warning | JAX | Marion | 48 min |
| Apr 24, 5:15 AM EDT | Special Marine Warning | JAX | 60 min | |
| Apr 24, 5:19 AM EDT | Severe Thunderstorm Warning | JAX | Flagler | 41 min |
| Apr 24, 5:33 AM EDT | Tornado Warning | JAX | Marion | 12 min |
| Apr 23, 8:46 PM EDT | Special Weather Statement | JAX | Brantley, Glynn, Wayne | 44 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.